# SDR 99ZZZM738

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Part number: 356644400
- Condition: Illuminated
- Location: Nr 3 Strut
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 611 - IND-EWR - NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED IN FIGHT WITH ENGINE AND WING ANTI-ICE ON.  TURNED OFF RIGHT WING ANTI-ICE VALVE AND NR 3 ENGINE STRUT OVERHEAT LIGHT REMAINS OUT FOR REMAINDER OF FLIGHT.  TROUBLESHOT WITH SUPPLIED AIR AND WITH ENGINE RUNNING, WAS UNABLE TO DETECT OR DUPLICATE DISCREPANCY, NO AIR/PNEUMATIC LEAKS FOUND NEAR NR 3 STRUT.  (M)
